MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33684307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation as it remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device remains implanted in the patient.
 
Event or Problem Description
At their 6 month follow up on (b)(6) 2023, the patient complained of ankle swelling, pain, and stiffness.The pi recommended the patient undergo right ankle debridement.Patient agreed and the procedure was scheduled for (b)(6) 2023.During the procedure the medial lateral gutters were cleared out of any spurs and bone.Patient was discharged on the same day.
 
Additional Manufacturer Narrative
The complaint was confirmed, since the information received confirm that the patient got additional treatment.A device inspection was not possible since the affected device was not returned for investigation.Cutout of the reporting from surgeon "patient who had a previous total ankle replacement.He has good position of the hardware.He had a posttraumatic injury and has stiffness of the ankle.He has some residual pain.He has medial and lateral gutter impingement.For that reason, further surgery is indicated." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a patient factors issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
At their 6 month follow up on 27-mar-2023, the patient complained of ankle swelling, pain, and stiffness.The pi recommended the patient undergo right ankle debridement.Patient agreed and the procedure was scheduled for (b)(6) 2023.During the procedure the medial lateral gutters were cleared out of any spurs and bone.Patient was discharged on the same day.

Brand Name
INFINITY EVERLAST SZ 3+ 7MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17062425
Report Number3010667733-2023-00315
Device Sequence Number18286928
Product Code HSN
UDI-Device Identifier00889797074551
UDI-Public00889797074551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33684307
Device Catalogue Number33684307
Device Lot Number1719138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight90 KG